# SDR SWAA2015122347419

- Difficulty date: December 14, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 55,321 hours, 32,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 141A880
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 COCKPIT WINDOW POST FRAME CRACKED.  REPAIRED POST IAW ACO.
